# SDR C2XA11SH164

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450864
- Aircraft time: 19,610 hours, 11,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14525519001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FWD CARGO TRIANGLE AT FRAME 65 CORRODED AROUND SCREW HOLE.  MAINTENANCE PERFORMED REPAIR ON FWD CARGO TRIANGLE BRACKET (RIB) AT FRAME 65 IAW EC5320-01479.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
